Husband has Ringing in his ears from Chemo. Has anyone had success treating it?

May need to use the "Detox Methotrexate" program to help clear the chemo chemicals.

It may also be necessary to heal nerves damaged by the chemo...
"Stimulate Repair Nerve Damage" may help with this.

Other general ear programs may help, but above all - it is important to remember that the tinnitus is a chemical induced damage, so the first need is to get rid of the chemical, then repair the damage... Who knows how much chemical remains and how extensive the damage, so PATIENCE is the order of the day to allow the body to clean itself and heal. It probably won't fix it all quickly.

For more details, please check the link:
https://www.facebook.com/groups/spooky2/permalink/734283806733525/

Have more questions? Submit a request

2 Comments

  • 0
    Avatar
    william evans

    Yes mine came on with a long prolonged spell of anti [life] biotics.

  • 0
    Avatar
    william evans
    Edited by william evans
Please sign in to leave a comment.